# SDR UIEA201000106

- Difficulty date: December 30, 2009
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 29,526 hours, 4,639 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK WEB CRACKED STA 380, RBL 80. M/D STA 380 RBL 80 FLOORBEAM CRACKED WEB TRIMMED OFF FROM RBL 77 TO RBL 88. HFEC INSPECTED, NO CRACK AFT TRIMMED OFF. FLOORBEAM WAS REPAIRED IAW SRM 53-00-51-2R-1 FIG 201 REPAIR 1. CATEGORY B. REF NON ROUTINE NR 50999.
